# SDR 96ZZZM783

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND CORROSION AT LONGERON SPLICE OF LONGERON 30, STATION 400.  REPAIRED BY INSTALLING NEW SECTION OF LONGERON PER ARA 10074 AND SRM 53-07, FIGURE 14.  (M)
